# SDR ASAA0640511

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 46,167 hours, 26,242 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886176
- Condition: Corroded
- Location: Bs 445-480 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER AROUND FASTENERS.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PER SRM 53 00 03.
